# SDR SWIA200412822

- Difficulty date: January 29, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 40,417 hours, 49,556 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001017
- Part serial: 0200
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,445 hours, 2,030 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, RECEIVED CONTROL FAULT-FLAP, ADVANCED SWS ON MAP, NO LIGHTS ON FLAP PANEL.  TRIED TO RESET PER QRH WITHOUT SUCCESS.  REPLACED FLAP ANNUNCIATOR.  OPS CHECKS GOOD.
